# SDR SWIA201126884

- Difficulty date: July 20, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 32,197 hours, 29,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AFT EXTERIOR AND NR 2 OVERHEAD EMERGENCY LIGHTS ARE OUT.  (FLT 2974)  RELAMPED EMERGENCY LIGHTS.
